Pacific Journal of Mathematics

A class of generalized functional differential equations.

Muril Robertson

Article information

Source
Pacific J. Math. Volume 47, Number 2 (1973), 515-519.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.pjm/1102945885

Zentralblatt MATH identifier
0263.34068

Zentralblatt MATH identifier
0254.34071

Mathematical Reviews number (MathSciNet)
MR0324167

Subjects
Primary: 34G05

Citation

Robertson, Muril. A class of generalized functional differential equations. Pacific J. Math. 47 (1973), no. 2, 515--519. http://projecteuclid.org/euclid.pjm/1102945885.


Export citation

References

  • [1] David R. Anderson, An existence theorem for a solution of fr(x) = F(x, f(g(x))), SIAM Review, 8 (1966), 359-362.
  • [2] Gregory M. Dunkel, On nested functionaldifferential equations, SAM J. of Appl. Math., 18 (1970), 514-525.
  • [3] W. B. Fite, Properties of the solutions of certain functionaldifferential equations, Trans. Amer. Math. Soc, 22 (1921), 311-319.
  • [4] Jack Hale, Functional Differential Equations,Springer-Verlag, New York, 1971.
  • [5] Robert J. Oberg, On the local existence of solutions of certain functionaldifferential equations, Proc. Amer. Math. Soc, 20 (1969), 295-302.
  • [6] Muril Robertson, The equation y'(t) = F(t,y(g(t))),Pacific J. Math., 43 (1972), 483- 491.
  • [7] Y. T. Siu, On the solution of the equation f'(x) = f(g(x)), Math. Z., 90 (1965), 391- 392.